Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A condensed proof of the differential Grothendieck-Riemann-Roch theorem


Author: Man-Ho Ho
Journal: Proc. Amer. Math. Soc. 142 (2014), 1973-1982
MSC (2010): Primary 19K56, 58J20, 19L50, 53C08
Published electronically: March 12, 2014
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We give a direct proof that the Freed-Lott differential analytic index is well defined and a condensed proof of the differential Grothendieck-Riemann-Roch theorem. As a byproduct we also obtain a direct proof that the $ \mathbb{R}/\mathbb{Z}$ analytic index is well defined and a condensed proof of the $ \mathbb{R}/\mathbb{Z}$ Grothendieck-Riemann-Roch theorem.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 19K56, 58J20, 19L50, 53C08

Retrieve articles in all journals with MSC (2010): 19K56, 58J20, 19L50, 53C08


Additional Information

Man-Ho Ho
Affiliation: Department of Mathematics and Statistics, Boston University, Boston, Massachusetts 02215
Address at time of publication: Department of Mathematics, Hong Kong Baptist University, Kowloon Tong, Hong Kong
Email: homanho@bu.edu, homanho@hkbu.edu.hk

DOI: http://dx.doi.org/10.1090/S0002-9939-2014-11948-4
PII: S 0002-9939(2014)11948-4
Received by editor(s): October 7, 2011
Received by editor(s) in revised form: January 24, 2012, June 18, 2012, and July 17, 2012
Published electronically: March 12, 2014
Dedicated: Dedicated to my father, Kar-Ming Ho
Communicated by: Varghese Mathai
Article copyright: © Copyright 2014 American Mathematical Society